# SDR UPS98827636

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 759 SEAT TRACK E ATTACH CLIP CRACKED.  REMOVED 7 REPLACED ATTACH CLIP FITTING IAW DC8 SRM 51-1-2, 51-1-20D.
